# SDR CALA2016061795461

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 89,921 hours, 25,199 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unwanted Deploy
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF DOOR, 1R SLIDE INADVERTENTLY DEPLOYED.  R & R DOOR 1R ESCAPE SLIDE UP TO STEP 3, E 13, REF AMM 25-66-01.
